# SDR SWAA2022092922760

- Difficulty date: September 23, 2022
- Submitted: September 29, 2022
- Operation: Air carrier
- Aircraft: N8508W
- Make and model: Boeing 737-8H4
- Aircraft serial: 38814
- Aircraft time: 19,904 hours, 9,520 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY EMERGENCY LIGHTS INOP / [01] REMOVED AND REPLACED 2 AFT EMER BATTERY PACKS LEFT AND RIGHT IAW AMM 33-51-06;[02] VERIFIED THE REMOVAL AND REPLACEMENT OF AFT EMER BATTERY PACKS LEFT AND RIGHT AND OPS CHECK GOOD IAW AMM 33-51-06.
